doi: 10.3934/dcdsb.2019115

Upper semicontinuity of random attractors for the stochastic non-autonomous suspension bridge equation with memory

1. 

College of Science, National University of Defense Technology, Changsha 410073, China

2. 

College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

* Corresponding author: Ling Xu

Received  October 2018 Revised  December 2018 Published  June 2019

Fund Project: The authors are supported by the NSF of China (11361053,11771449), the NSF of Gansu Province (17JR5RA069), the University Project of Gansu Province(2017B-90) and the Project of Northwest Normal University(NWNU-LKQN-16-16; NWNU-LKQN-18-14)

This paper is devoted to the well-posedness and long-time behavior of a stochastic suspension bridge equation with memory effect. The existence of the random attractor for the stochastic suspension bridge equation with memory is established. Moreover, the upper semicontinuity of random attractors is also provided when the coefficient of random term approaches zero.

Citation: Ling Xu, Jianhua Huang, Qiaozhen Ma. Upper semicontinuity of random attractors for the stochastic non-autonomous suspension bridge equation with memory. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2019115
References:
[1]

N. Ahmed and H. Harbi, Mathematical analysis of dynamical models of suspension bridges, SIAM J. Appl. Math., 58 (1998), 853-874. doi: 10.1137/S0036139996308698.

[2]

L. Arnold, Random Dynamical Systems, Spring-verlag, New York, 1998. doi: 10.1007/978-3-662-12878-7.

[3]

S. Borini and V. Pata, Uniform attractors for a strongly damped wave equation with linear memory, Asymptot. Anal., 20 (1999), 263-277.

[4]

I. Chueshov, Monotone Random Systems Theory and Applications, in: Lecture Notes in Mathematics, , vol. 1779, Springer, Berlin, 2002. doi: 10.1007/b83277.

[5]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab, Theory Related Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[6]

C. Dafermos, Asymptotic stability in viscoelasticity, Arch. Ration. Mech. Anal., 37 (1970), 297-308. doi: 10.1007/BF00251609.

[7]

L. Humphreys, Numercial mountain pass solutions of a suspension bridge equation, Nonlinear Anal., 28 (1997), 1811-1826. doi: 10.1016/S0362-546X(96)00020-X.

[8]

J. Kang, Long-time behavior of a suspension bridge equations with past history, Appl. Math. Comput., 265 (2015), 509-519. doi: 10.1016/j.amc.2015.04.116.

[9]

A. Lazer and P. McKenna, Large-amplitude periodic oscillations in suspension bridges: Some new connection with nonlinear analysis, SIAM Rev., 32 (1990), 537-578. doi: 10.1137/1032120.

[10]

Q. MaS. Wang and X. Chen, Uniform attractors for the coupled suspension bridge equations, Appl. Math. Comput., 217 (2011), 6604-6615. doi: 10.1016/j.amc.2011.01.045.

[11]

Q. Ma and L. Xu, Random attractors for the extensible suspension bridge equation with white noise, Comput. Math. Appl., 70 (2015), 2895-2903. doi: 10.1016/j.camwa.2015.09.029.

[12]

Q. Ma and L. Xu, Random attractors for the coupled suspension bridge equations with white noises, Appl. Math. Comput., 306 (2017), 38-48. doi: 10.1016/j.amc.2017.02.019.

[13]

Q. Ma and C. Zhong, Existence of global attractors for the coupled suspension bridge equations, J. Math. Anal. Appl., 308 (2005), 365-379. doi: 10.1016/j.jmaa.2005.01.036.

[14]

Q. Ma and C. Zhong, Existence of strong solutions and global attractors for the coupled suspension bridge equations, J. Differential Equations, 246 (2009), 3755-3775. doi: 10.1016/j.jde.2009.02.022.

[15]

P. McKenna and W. Walter, Nonlinear oscillation in a suspension bridges, Results: Nonlinear Anal., 39 (2000), 731-743. doi: 10.1007/BF00251232.

[16]

J. Park and J. Kang, Global attractors for the suspension bridge equations with nonlinear damping, Quart. Appl. Math., 69 (2011), 465-475. doi: 10.1090/S0033-569X-2011-01259-1.

[17]

J. Park and J. Kang, Pullback $\mathcal{D}$-attractors for non-autonomous suspension bridge equations, Nonlinear Anal., 71 (2009), 4618-4623. doi: 10.1016/j.na.2009.03.025.

[18]

J. Park and J. Kang, Uniform attractor for non-autonomous suspension bridge equations with localized damping, Math. Methods Appl. Sci., 34 (2011), 487-496. doi: 10.1002/mma.1376.

[19]

V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529.

[20]

A. Pazy, Semigroup of Linear Operators and Applications to Partial Differntial Equations, Appl. Math. Sci. Berlin, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[21]

B. Wang, Upper semicontinuty of random attractors for non-compact random dynamical system, Electron. J. Differential Equations, 2009 (2009), 1-18.

[22]

C. ZhongQ. Ma and C. Sun, Existence of strong solutions and global attractors for the suspension bridge equations, Nonlinear Anal., 67 (2007), 442-454. doi: 10.1016/j.na.2006.05.018.

[23]

S. Zhou and M. Zhao, Random attractors for damped non-autonomous wave equations with memory and white noise, Nonlinear Anal., 120 (2015), 202-226. doi: 10.1016/j.na.2015.03.009.

show all references

References:
[1]

N. Ahmed and H. Harbi, Mathematical analysis of dynamical models of suspension bridges, SIAM J. Appl. Math., 58 (1998), 853-874. doi: 10.1137/S0036139996308698.

[2]

L. Arnold, Random Dynamical Systems, Spring-verlag, New York, 1998. doi: 10.1007/978-3-662-12878-7.

[3]

S. Borini and V. Pata, Uniform attractors for a strongly damped wave equation with linear memory, Asymptot. Anal., 20 (1999), 263-277.

[4]

I. Chueshov, Monotone Random Systems Theory and Applications, in: Lecture Notes in Mathematics, , vol. 1779, Springer, Berlin, 2002. doi: 10.1007/b83277.

[5]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab, Theory Related Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[6]

C. Dafermos, Asymptotic stability in viscoelasticity, Arch. Ration. Mech. Anal., 37 (1970), 297-308. doi: 10.1007/BF00251609.

[7]

L. Humphreys, Numercial mountain pass solutions of a suspension bridge equation, Nonlinear Anal., 28 (1997), 1811-1826. doi: 10.1016/S0362-546X(96)00020-X.

[8]

J. Kang, Long-time behavior of a suspension bridge equations with past history, Appl. Math. Comput., 265 (2015), 509-519. doi: 10.1016/j.amc.2015.04.116.

[9]

A. Lazer and P. McKenna, Large-amplitude periodic oscillations in suspension bridges: Some new connection with nonlinear analysis, SIAM Rev., 32 (1990), 537-578. doi: 10.1137/1032120.

[10]

Q. MaS. Wang and X. Chen, Uniform attractors for the coupled suspension bridge equations, Appl. Math. Comput., 217 (2011), 6604-6615. doi: 10.1016/j.amc.2011.01.045.

[11]

Q. Ma and L. Xu, Random attractors for the extensible suspension bridge equation with white noise, Comput. Math. Appl., 70 (2015), 2895-2903. doi: 10.1016/j.camwa.2015.09.029.

[12]

Q. Ma and L. Xu, Random attractors for the coupled suspension bridge equations with white noises, Appl. Math. Comput., 306 (2017), 38-48. doi: 10.1016/j.amc.2017.02.019.

[13]

Q. Ma and C. Zhong, Existence of global attractors for the coupled suspension bridge equations, J. Math. Anal. Appl., 308 (2005), 365-379. doi: 10.1016/j.jmaa.2005.01.036.

[14]

Q. Ma and C. Zhong, Existence of strong solutions and global attractors for the coupled suspension bridge equations, J. Differential Equations, 246 (2009), 3755-3775. doi: 10.1016/j.jde.2009.02.022.

[15]

P. McKenna and W. Walter, Nonlinear oscillation in a suspension bridges, Results: Nonlinear Anal., 39 (2000), 731-743. doi: 10.1007/BF00251232.

[16]

J. Park and J. Kang, Global attractors for the suspension bridge equations with nonlinear damping, Quart. Appl. Math., 69 (2011), 465-475. doi: 10.1090/S0033-569X-2011-01259-1.

[17]

J. Park and J. Kang, Pullback $\mathcal{D}$-attractors for non-autonomous suspension bridge equations, Nonlinear Anal., 71 (2009), 4618-4623. doi: 10.1016/j.na.2009.03.025.

[18]

J. Park and J. Kang, Uniform attractor for non-autonomous suspension bridge equations with localized damping, Math. Methods Appl. Sci., 34 (2011), 487-496. doi: 10.1002/mma.1376.

[19]

V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529.

[20]

A. Pazy, Semigroup of Linear Operators and Applications to Partial Differntial Equations, Appl. Math. Sci. Berlin, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.

[21]

B. Wang, Upper semicontinuty of random attractors for non-compact random dynamical system, Electron. J. Differential Equations, 2009 (2009), 1-18.

[22]

C. ZhongQ. Ma and C. Sun, Existence of strong solutions and global attractors for the suspension bridge equations, Nonlinear Anal., 67 (2007), 442-454. doi: 10.1016/j.na.2006.05.018.

[23]

S. Zhou and M. Zhao, Random attractors for damped non-autonomous wave equations with memory and white noise, Nonlinear Anal., 120 (2015), 202-226. doi: 10.1016/j.na.2015.03.009.

[1]

Yejuan Wang. On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3669-3708. doi: 10.3934/dcdsb.2016116

[2]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2787-2812. doi: 10.3934/dcds.2017120

[3]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of attractors for non-autonomous stochastic lattice systems with random coupled coefficients. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2221-2245. doi: 10.3934/cpaa.2016035

[4]

Tomás Caraballo, María J. Garrido-Atienza, Björn Schmalfuss, José Valero. Attractors for a random evolution equation with infinite memory: Theoretical results. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1779-1800. doi: 10.3934/dcdsb.2017106

[5]

Ahmed Y. Abdallah. Upper semicontinuity of the attractor for a second order lattice dynamical system. Discrete & Continuous Dynamical Systems - B, 2005, 5 (4) : 899-916. doi: 10.3934/dcdsb.2005.5.899

[6]

Xiangnan He, Wenlian Lu, Tianping Chen. On transverse stability of random dynamical system. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 701-721. doi: 10.3934/dcds.2013.33.701

[7]

Björn Schmalfuss. Attractors for nonautonomous and random dynamical systems perturbed by impulses. Discrete & Continuous Dynamical Systems - A, 2003, 9 (3) : 727-744. doi: 10.3934/dcds.2003.9.727

[8]

Yonghai Wang. On the upper semicontinuity of pullback attractors with applications to plate equations. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1653-1673. doi: 10.3934/cpaa.2010.9.1653

[9]

Ivana Bochicchio, Claudio Giorgi, Elena Vuk. On the viscoelastic coupled suspension bridge. Evolution Equations & Control Theory, 2014, 3 (3) : 373-397. doi: 10.3934/eect.2014.3.373

[10]

Linfang Liu, Xianlong Fu. Existence and upper semicontinuity of (L2, Lq) pullback attractors for a stochastic p-laplacian equation. Communications on Pure & Applied Analysis, 2017, 6 (2) : 443-474. doi: 10.3934/cpaa.2017023

[11]

Tomás Caraballo, Stefanie Sonner. Random pullback exponential attractors: General existence results for random dynamical systems in Banach spaces. Discrete & Continuous Dynamical Systems - A, 2017, 37 (12) : 6383-6403. doi: 10.3934/dcds.2017277

[12]

Markus Böhm, Björn Schmalfuss. Bounds on the Hausdorff dimension of random attractors for infinite-dimensional random dynamical systems on fractals. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3115-3138. doi: 10.3934/dcdsb.2018303

[13]

Wenqiang Zhao. Pullback attractors for bi-spatial continuous random dynamical systems and application to stochastic fractional power dissipative equation on an unbounded domain. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3395-3438. doi: 10.3934/dcdsb.2018326

[14]

Yonghai Wang, Chengkui Zhong. Upper semicontinuity of pullback attractors for nonautonomous Kirchhoff wave models. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 3189-3209. doi: 10.3934/dcds.2013.33.3189

[15]

Zhijian Yang, Yanan Li. Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-14. doi: 10.3934/dcdsb.2019036

[16]

Lianfa He, Hongwen Zheng, Yujun Zhu. Shadowing in random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2005, 12 (2) : 355-362. doi: 10.3934/dcds.2005.12.355

[17]

Philippe Marie, Jérôme Rousseau. Recurrence for random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2011, 30 (1) : 1-16. doi: 10.3934/dcds.2011.30.1

[18]

Tomás Caraballo, José A. Langa, James C. Robinson. Stability and random attractors for a reaction-diffusion equation with multiplicative noise. Discrete & Continuous Dynamical Systems - A, 2000, 6 (4) : 875-892. doi: 10.3934/dcds.2000.6.875

[19]

Marco Campo, José R. Fernández, Maria Grazia Naso. A dynamic problem involving a coupled suspension bridge system: Numerical analysis and computational experiments. Evolution Equations & Control Theory, 2019, 8 (3) : 489-502. doi: 10.3934/eect.2019024

[20]

Michael Scheutzow, Maite Wilke-Berenguer. Random Delta-Hausdorff-attractors. Discrete & Continuous Dynamical Systems - B, 2018, 23 (3) : 1199-1217. doi: 10.3934/dcdsb.2018148

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (0)
  • HTML views (9)
  • Cited by (0)

Other articles
by authors

[Back to Top]